IronMagLabs


Multivitamin caused upset stomach

Results 1 to 3 of 3
  1. #1
    Registered User
    strongpointe85's Avatar


    Join Date
    Jun 2005
    Location
    MA, USA
    Posts
    58
    Rep Points
    10

    Multivitamin caused upset stomach






    Hey guys,

    Ive noticed that when I take my multivitamin (GNC MEGA MEN) with or without food I get a cramping or some sort of abdominal pain on the left side. My father said that he always got the same side effect from multivitamins and he is now 55 and he said whenever he takes one, he has the same pain ALL day. For me, the pain only lasts about 5 minutes but he said when he was my age, it was exactly the same thing for him. I can definitely withstand the pain because I feel great when it goes away but is there anything I should be concerned with? Meaning is there anything seriously wrong with the pain im getting? Thanks in advance for your replies. -Jeff

  2. #2
    Senior Member
    ELITE MEMBER
    cappo5150's Avatar


    Join Date
    Sep 2003
    Location
    Venice, CA
    Posts
    2,410
    Rep Points
    48905730

    you should probably ask your family doc

  3. #3
    Registered User


    Join Date
    Aug 2005
    Posts
    122
    Rep Points
    94835






    I use Mega Men, only after a meal and I've never had this discomfort.

Similar Threads

  1. Replies: 6
    Last Post: 07-04-2006, 12:11 PM
  2. Replies: 1
    Last Post: 07-02-2006, 10:39 AM
  3. Replies: 15
    Last Post: 06-08-2006, 10:01 AM
  4. UPSET STOMACH....not sure what to eat
    By vanessa5691 in forum Diet & Nutrition
    Replies: 18
    Last Post: 04-02-2006, 06:03 AM
  5. Met-rx give you an upset stomach?
    By repoj in forum Diet & Nutrition
    Replies: 7
    Last Post: 11-16-2004, 07:20 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->